MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Red Eye(s) (2038)
Date of Event 07/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint investigation for a splashed in the eye with the architect concentrated wash buffer used on the architect i1000sr processing module included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect concentrated wash buffer, list number 06c54, did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 70383fz00.A review of the device history record did not identify any non-conformances or deviations with lot 70383fz00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.The safety data sheet for architect concentrated wash buffer, exposure control/personal protection section, outlines the requirements for personal protective equipment to be worn on use of this product: ¿wear safety glasses or other protective eyewear.If splash potential exists, wear full face shield or goggles.¿ based on the investigation, no systemic issue or deficiency was identified.The architect concentrated wash buffer (lot number 70383fz00) and the architect i1000sr processing module, serial number (b)(6), are performing as expected.
 
Event or Problem Description
The customer reported being splashed in the right eye with the wash buffer while preparing the wash buffer solution for the architect i1000sr processing module.She rinsed her eyes with water for one minute.Her eyes appeared red following the incident.The customer sought medical treatment and was prescribed tobradex eye drops.No further redness was observed after treatment.It was noted that the customer was wearing gloves but was not wearing protective goggles at the time of the incident.No further impact to patient management was reported.
 
Additional Manufacturer Narrative
This report is being filed on an international product, list number 01l86-01 that has the same product distributed in the us, list number 01l86-01, with 510k/pma/bla of exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22631717
Report Number3016438761-2025-00432
Device Sequence Number9251762
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC CONC WSH BFR, 06C54-58, 70383FZ00.; ARC CONC WSH BFR, 06C54-58, 70383FZ00.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale